# SDR TSAA0153079

- Difficulty date: June 19, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577589
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN AND FRAME DAMAGED AT BS 847 THROUGH BS 887, STRINGER 25L THROUGH STRINGER 25R.  REMOVED DAMAGED AREA ,PERFORMED HFEC INSPECTION AROUND CUT OUT NO DEFECTS NOTED.  REPAIRED STRINGER S27L AT BS 847 IAW SRM 53-10-3 FIG INSTALLATION OF REPAIR DOUBLER COMPLETED IAW SRM 53-30-3 FIG 28.  AIRCRAFT RETURNED TO SERVICE.  (M)
